I had surgery three months ago -a spinal fusion in the entire thoracic and two lumbar. They put 21 screws/2 rods in my spine. So post op they had me on a lot of medication, now I am down to one and they only refill it every 11 days. Why is it that they do this? It is a lower grade narcotic. They refilled it with no problem last time. This time this morning a lady calls me and tells me that the doctor is not there and my nurse that I usually talk to is not there and she cannot authorize my script. I told her that I need it by tomorrow, and she says that I shouldnt have run out yet that the doc shouldnt be giving me 90 tablets in a week. I said that it wasnt a week it is 11 days, and it was my choice to downgrade to a lower dose. If I call too early, I get in trouble, or if I call on Monday, the doc is not in. I asked why they cant just refill it for 30 days so I dont have to go through this, she said she doesnt know and asked why the doc didn't put refills on the bottle. I said I don't know. These people are really starting to piss me off and I have a valid reason to be on pain meds right now taking care of my three kids by myself only three months after surgery. Any suggestions on what to say when I talk to them again?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...